# SDR REXA2025010300004

- Difficulty date: December 30, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 24,197 hours, 18,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH REAR EXTERIOR EMERGENCY LIGHT IS INOP.     REMOVED AND REPLACED EXTERIOR EMEREGENCY LIGHT AT THE RIGHT AFT    OVER WING SECTION OF THE FUSELAGE IAW AMM 33-51-15 OPS CHECK GOOD  P/N ON/OFF:8GH002473-08
